# SDR CALA2025102110350

- Difficulty date: October 17, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 106,533 hours, 25,735 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RTO 90 KTS. L EGT 807 DEG.  NORMAL TEMP AT  IDLE. BRAKE MAX TEMP BTMS 5.   BRAKE TEMP BACK TO NORMAL AT THIS TIME.  FOLLOWED FIM 71-05 FAULT TREE 819. LT ENGINE EGT EXCEEDENCE WITHIN LIMITS PER FIM 71-05 FAULT TREE 824, NO PROCEDURE NECESSARY. AS PRECAUTION LEFT ENGINE IDLE RUN AND THROTTLE ADVANCE PAST 50% N3  ALL PARAMETERS CK OK. ERASED ALL AUTO EVENTS ON P 61 PANEL.
